# SDR DALA2019022501155

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,124 hours, 62,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF FUEL ACCES PANEL NBR: 1361C WAS FOUND WEAR ON CONTERSINK IN REF NRC 006. FUEL ACCESS PANEL NBR: 1361C WAS REPLACED FOR A SERVICEABLE ACCESS PANEL P/N: NARB0975-519 PER MD-88 AMM 28-00-00-201. (LP0958359)
